MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was not recognizing the battery when they were out shopping.As a result, the patient experienced difficulty breathing.A replacement device was sent to the patient.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
 
Additional Manufacturer Narrative
The inogen team attempted to contact the patient for further information three times with no response.The unit came in for battery board damage.Compliant confirmed with battery board damaged possibly the unit dropped / high impact.Scratch top housing is probably rough cleaning and lower housing is torn mount due to compressor vibration.The data log shows battery low -the customer running the unit on low battery, error 1 popup this is the indication of empty battery.Product manifold leak due to debris inside under check valve.Feed waste broken probably has dropped /high impact.

Brand Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24912649
Report Number3004672275-2026-00103
Device Sequence Number9085803
Product Code CAW
UDI-Device Identifier00817131020179
UDI-Public(01)00817131020179
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown